It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 Showing 1 - 20 of 45 for patch to help withdrawls. (0.009 seconds)


... is the standard stuff that any inpatient or outpatient treatment center would have given you to help you get through your withdrawals with minimal suffering. ... (16 replies)
... Well, I looked for my thread to post a comment on how I am doing and found I had dropped out of sight to the second page..... ... (17 replies)
... oped it would be at by this point in time. Those who have been following my progress through my various threads know I already took 3 weeks off of work in March to get through the withdrawl from a 10 pill a day vike habit. I am proud to say I have not taken a single one of those monsters since Feb 28. ... (6 replies)

... its designed just for people who have and are trying to quit smoking. I quit cold turkey and decided to embrace the withdrawls. It was hard, but now after over a year smoke free it wasn't so bad and WELL WORTH IT. ... (1 replies)
... to add to my previous comment today I get all of those symptoms and than some. ... (18 replies)
... schao so sorry you have to do the cold turkey thing. I understand suboxene does not relieve the withdrawls but supposedly makes it more tolerable. the jury is still out on that. ... (18 replies)
... I was prescribed 25mg. Fentanyl patches today to apply for pain management. I'm wondering if they're anywhere strong enough to help with these terrible oxycontin withdrawal symptoms? ... (51 replies)
... hi trishajsiegel and welcome to the board..i was on the fentynal patch 100mcg had to change them every 48 hrs. for about 4 years. ... (9 replies)
... each and I get 7 80mg oxys, which last a few days. It's the one break in the month I get from not having to worry if I'll make enough tips not to have withdrawals the next day. ... (51 replies)
... I totally get using something to help ease the withdrawl, but if you want a clear head and all endorphines natuarally, then the THC also would need to go. ... (9 replies)
... mcg and he was on 75mcg. We both have back injuries. We decided last month that we were tired of having no life or energy beause of this terrible drug. I decided to go off of it first and not to taper but to do it cold turkey, bad decision. After a week i wished i had done it different but was that far so kept going. ... (9 replies)
... May of 2010 weened my self down from 135 to 85. ... (32 replies)
... Im on pain meds and I am on the patch and hydro...I tried oxy for break thru pain this week but i dont think I like it as well for pain relief. anyhow methadone is TERRIBE it makes you so sleepy... ... (19 replies)
... s, I too was on Oxy 40mg before my last few back surgeries for the same reasons as you! Anyway I know EXACTLY what you are going through! I had some percocet to help when the oxys ran out 3 weeks early because of my sorry sister and her stealing from me, but they would'nt help that much because the oxy 40s are that powerful! ... (8 replies)
... Oh Creeky, I advised you to ask for a "catapress patch" and I forgot that he gave you the clonidine (basically the same thing- a blood pressure med). Sorry, so, you are covered with the exception of maybe a benzo (Xanax or Valium) maybe. Others have made it without those, but it helped me tremendously with the shakes and crawling out of skin feeling..... You are... (16 replies)
... ssure goes way up and I think that is the culprit for the shakes, sweats, and chills. ALOT of people recommend using a "Catapress Patch" for three our four days to regulate your blood pressue and some swear that it eliminates some of the other withdrawal symptoms! ... (16 replies)
... I completely agree with Kat. Pot is not the way to go on this. To ease withdraw symptoms, you should talk to your doctor about what the best possible way would be. A lot of them will write you a Rx for Xanax or some benzo to help with the WDs. ... (9 replies)
... Katlin, I had to chuckle at your response only because it shows why this is such a great board. One of the reasons is diversity. ... (9 replies)
... Just need to say that it is incredibly dangerous to stop Fentanyl cold turkey. These drugs can shut your respiratory and nervous systems down when you do this..... ... (9 replies)
... Wow Thank you ALL for your support! This site is amazing and every comment made me cry, in a good way. Just to know that there ARE people other than me going through the exact same thing and CAN relate. ... (9 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!